# SDR SWAA2023010988398

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 7,228 hours, 3,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A INBOARD FLASHLIGHT WONT TEST<[01] REPOSITIONED FLASHLIGHT IN CRADLE PER S.I.P. OPS NORMAL
